On the Iwahori-spherical discrete series for p-adic Chevalley groups ; formal degrees and L-packets
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 27 (1994) no. 4, p. 463-491
@article{ASENS_1994_4_27_4_463_0,
     author = {Reeder, Mark},
     title = {On the Iwahori-spherical discrete series for $p$-adic Chevalley groups ; formal degrees and $L$-packets},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 27},
     number = {4},
     year = {1994},
     pages = {463-491},
     doi = {10.24033/asens.1698},
     zbl = {0819.22013},
     mrnumber = {95g:22017},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1994_4_27_4_463_0}
}
Reeder, Mark. On the Iwahori-spherical discrete series for $p$-adic Chevalley groups ; formal degrees and $L$-packets. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 27 (1994) no. 4, pp. 463-491. doi : 10.24033/asens.1698. http://www.numdam.org/item/ASENS_1994_4_27_4_463_0/

[B1] A. Borel, Admissible representations of a semisimple p-adic group over a local field with vectors fixed under an Iwahori subgroup (Inv. Math. Vol. 35, p. 233-259). | MR 56 #3196 | Zbl 0334.22012

[B-K] C. Bushnell, P. Kutzko, The admissible dual of GL(N) via compact open subgroups (Annals of Math. Studies, Princeton University Press). | Zbl 0787.22016

[Car] R. Carter, Finite groups of Lie type : Conjugacy classes and complex characters, Wiley, 1985. | Zbl 0567.20023

[C2] W. Casselman, Introduction to the theory of admissible representations of p-adic reductive groups, mimeographed notes.

[CMS] L. Corwin, A. Moy, P. Sally, Degrees and formal degrees for division algebras and GLn over a p-adic field (Pac. Jn. Math., Vol. 141, 1990, p. 21-25). | MR 90k:22025 | Zbl 0689.22009

[CLP] C. De Concini, G. Lusztig, C. Procesi, Homology of the zero set of a nilpotent vector field on a flag manifold (Jn. A.M.S., Vol. 1, p. 15-34). | MR 89f:14052 | Zbl 0646.14034

[G] V. Ginzburg, Proof of the Deligne-Langlands conjecture (Doklady, Vol. 35, 1987, p. 304-308). | MR 89a:22031 | Zbl 0639.22009

[GP] B. Gross, D. Prasad, On the decomposition of a representation of SOn when restricted to SOn-1, preprint.

[K-L] D. Kazhdan, G. Lusztig, Proof of the Deligne-Langlands conjecture for Hecke algebras (Invent. Math., Vol. 87, 1987, p. 153-215). | MR 88d:11121 | Zbl 0613.22004

[Li] J.-S. Li, Some results on the unramified principal series of p-adic groups (Math. Ann., Vol. 292, 1992, p. 747-761). | MR 93d:22023 | Zbl 0804.22007

[L] G. Lusztig, Some examples of square integrable representations of semisimple p-adic groups (Trans. A.M.S. Vol. 277, 1983, p. 623-653). | MR 84j:22023 | Zbl 0526.22015

[M] I. G. Macdonald, The Poincaré series of a Coxeter group (Math. Ann., Vol. 199, 1972, p. 161-174). | MR 48 #433 | Zbl 0286.20062

[Mo] L. Morris, Tamely ramified intertwining algebras, preprint.

[R] M. Reeder, Whittaker functions, prehomogeneous vector spaces and standard representations of p-adic groups, preprint.

[R2] M. Reeder, p-adic Whittaker functions and vector bundles on flag manifolds (to appear in Comp. Math.). | Numdam | Zbl 0819.22012

[Ro] F. Rodier, Sur les représentations non ramifiées des groupes réductifs p-adiques : l'exemple de GSp (4) (Bull. Soc. Math. France, Vol. 116, 1988, p. 15-42). | Numdam | MR 89i:22033 | Zbl 0662.22011

[Sh] F. Shahidi, A proof of Langlands conjecture on Plancherel measures ; Complementary series for p-adic groups (Ann. Math., Vol. 132, 1990, p. 273-330). | MR 91m:11095 | Zbl 0780.22005

[S] A. Silberger, Special representations of reductive p-adic groups are not integrable (Ann. Math. Vol. 111, 1980, p. 571-587). | MR 82k:22015 | Zbl 0437.22015

[S1] A. Silberger, Introduction to harmonic analysis on reductive p-adic groups, Princeton Univ. Press, Princeton, N.J., 1979. | MR 81m:22025 | Zbl 0458.22006